Visual evoked potentials and ibuprofen (Motrin) toxicity.
- Published Article
Annals of ophthalmology
- Publication Date
Apr 01, 1984
A patient taking ibuprofen (Motrin) for the relief of osteoarthritis developed, after two months, decreased visual acuity and decreased color vision. Initially the Visual Evoked Potentials, showed decreased wave amplitudes, and increased conduction times in both eyes. After stopping the drug, the Visual Evoked Potentials returned to normal one month before the visual acuity improved. We feel that Visual Evoked Potentials are useful for screening patients on ibuprofen, and prognosticating their recovery, when a secondary toxic optic neuritis develops.
Report this publication
From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.
This record was last updated on 07/01/2016 and may not reflect the most current and accurate biomedical/scientific data available from NLM.
The corresponding record at NLM can be accessed at https://www.ncbi.nlm.nih.gov/pubmed/6609662